Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 4, Issue 4 (Jan 1996)

Issues

Dynamical inverse problems for systems with distributed parameters

Yu. S. OSIPOV / A. V. KRYAZHIMSKII / V. I. MAKSIMOV
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1996.4.4.267

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1996.4.4.267.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
V.I. Maksimov and L. Pandolfi
Journal of Applied Mathematics and Mechanics, 1999, Volume 63, Number 5, Page 677
[2]
V. I. Maksimov
Differential Equations, 2000, Volume 36, Number 8, Page 1202
[3]
M. K. Kerimov and V. K. Maksimov
Computational Mathematics and Mathematical Physics, 2006, Volume 46, Number 9, Page 1459

Comments (0)

Please log in or register to comment.
Log in